Il Nuovo Cimento B (1971-1996)

, Volume 110, Issue 4, pp 387–393

New solutions for charged anisotropic fluid spheres in general relativity

Authors

  • T. Singh
    • Department of Applied MatematicsInstitute of Technology Banaras Hindu University
  • G. P. Singh
    • Department of Applied MatematicsInstitute of Technology Banaras Hindu University
  • A. M. Helmi
    • Department of Applied MatematicsInstitute of Technology Banaras Hindu University
Article

DOI: 10.1007/BF02741446

Cite this article as:
Singh, T., Singh, G.P. & Helmi, A.M. Nuov Cim B (1995) 110: 387. doi:10.1007/BF02741446

Summary

The general analytical solutions for charged fluid distribution with anisotropic pressure are obtained. These solutions depend on an arbitrary generating function and the choice of an anisotropic function which measures the degree of anisotropy. As an illustration of the procedure some physically important examples are considered.

PACS

04.20General relativity

PACS

04.20.JbSolutions to equations

PACS

04.50Unified field theories and other theories of gravitation
PACS 04.90Other topics in relativity and gravitation

Copyright information

© Società Italiana di Fisica 1995